Antidepressants without the sexual side effects?

Answers:0   |   LastUpdateAt:2012-10-20 07:20:22  

Question
alodia
Asked at
I have been taking antidepressants before because of mild depression . I left after my therapist did not like or what medication that made me mentally and sexually . ( I was on the generic Prozac . ) I fear that four years later, I have to go back to a regular therapy regimen , including medication if necessary . ( Honestly , I think it's worse this time , but I always feel worse ? ) Has anyone had any luck in finding a drug that is affecting both sexually? Now I'm in a long term relationship well and would like to avoid these symptoms as much as possible . Thank you very much for your answers , I hope everyone is doing better than before.
Answers

This Question:"Antidepressants without the sexual side effects?" No answers yet. Be the first!
Related Questions
1
  • Answer This Question:Antidepressants without the sexual side effects?